# SDR SWAA2022112370620

- Difficulty date: November 12, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD BS 500I LOWER SUPPORT HAS MULTIPLE AREAS OF CORROSION AROUND FASTENERS RBL20 TO LBL20 WL156.   FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1.   REMOVED FCB AFT BLKHD BS500I LWR SUPPORT RBL20-LBL20 WL156 IAW SRM 51-40-02.   LOCATED AND DRILLED FCB AFT BULKHEAD LOWER SUPPORT IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0.   INSTALLED FCB AFT LOWER BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0,  DWG 143A7902..
